| Model Number |
PCF-Q180AL |
| Medical Device Problem Codes |
No Display/Image (1183); Poor Quality Image (1408); Failure to Clean Adequately (4048)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/10/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to olympus for inspection.A root cause could not be identified.Based on the results of the investigation, it is likely a noisy distorted image occurred with no image due to damage on ccd(charged coupled device) unit, foreign objects came out of air/water-cylinder due clogging of water-tube in universal cord.Whereas image guide protector and s cope connector was dirty due to water leakage.However, a definitive root cause could not be identified.The legal manufacture reviewed the customer provided the cleaning disinfection and sterilization (cds) processes where no obvious deviations from instructions for use (ifu) were identified.The event can be detected/prevented by following the instructions for use which state: ifu states the detection method in evis exera ii gif/cf/pcf type 180 series operation manual chapter 3 preparation and inspection.Ifu states the preventative measures in evis exera ii gif/cf/pcf type 180 series reprocessing manual chapter 3 cleaning, disinfection and sterilization procedures.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
It was observed that during the device evaluation, the colonovideoscope exhibited image distortion (a noise image), no image, foreign objects come out of air/water cylinder, image guide protector is dirty, scope-connector is dirty.There was no patient involvement.